Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain worsened in lower back. Changed medicine from Percocet to Dilaudid. Opinion?

Yes my pain management doctor is thinking about changing my brake through medicine from Percocet 10/325 4 times a day to a drug called Dilaudid . How does this compare with what I am using now .The reason is my pain has got worse in my lower back and discovered authoritis all threw back , Is this a stronger med or what millagram compares to what I am using now.I have had people tell me its no better and then I have had people tell me the rite dose compared to the percocet is better . So what is your opinion.., My pharmacist told me its about the same without the ancetametphine in it and he should put you on 8 mg .Thanks for your time sorryI wasted your time and mine I am unemployed and cant aford to pay ,, I thought this was free advice
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Actaminophen is the additional component. It is a mild pain killer with minimal side effects. Taking Dilaudid is better than Percocet for a mild to moderate degree of pain. Increasing the dose to 8mg might increase the side effects too.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor